# SDR DALA2020012210501

- Difficulty date: January 2, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 0903
- Aircraft time: 64,689 hours, 29,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE DITCHING CABLE IS ROUTED INCORRECTLY, SEE NR FOR ADDITIONAL INFORMATION 073-0002:2561-4001-LF/ 001 00500 RE-ROUTED CABLE PER AMDS 2561-4002-LF; SAFETYNET NOTIFICATION: ISSUE# TOP/151-20 CASS (POTENTIAL NON-COMPLIANCE) ISSUE CREATED
